# SDR AALA202502176351

- Difficulty date: January 8, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 35,237 hours, 15,216 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007021
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTERNAL POWER DROPPED WITHOUT POWER BEING PULLED AND ASSOCIATED ELECTRICAL BURNT SMELL.   APU WAS REPLACED WITH AN 8130 CERTIFIED APU. PER WITH TASK CARD 08C30049002, OPERTIONAL CHECKS GOOD.
